I think it might have a reaction just as easy as mixing it with any other drug but you should be ok, just make sure the Doc knows and or research it with any other pills that you are taking. I have a reaction when I take the other meds with my Suboxone, and sometimes I cant even stay awake for very long and I feel loss of appetite and also nauseasness but my Doc says there just the side effects of the drugs, mixing with the other stuff but it is ok... Hope I was helpful...
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone know how long one 8mg of suboxone will stay in your system? Weird question but have good
Posted 27 Feb 2010 • 3 answers
Posted 10 Aug 2010 • 1 answer
Posted 20 Sep 2010 • 1 answer
Posted 18 Sep 2011 • 1 answer
Posted 24 Mar 2016 • 0 answers